Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Woke up with sweating. Have diarrhoea and burning sensation in rectum. How to stop the sweating?

I woke from a nap with excessive sweating. Soon after I go to the bathroom and have excessive diarrhea (liquid). I drink water but within the hour sweating starts again. I am sitting directly in front of a fan and window and can t get the sweating to stop. The diarrhea has gotten to the point where I have a burning sensation in my rectum . Any ideas on how to stop the sweating or the causes if this
Asked On : Sat, 5 May 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you are having symptoms due to infection of the gastrointestinal tract and needs medication.

You can take an antacid like Omeprazole 40 mg along with an antibiotic like Ciprofloxacin 500 mg twice daily and an antiamoebic like Metronidazole 400 mg thrice daily. Adding a probiotic will have added benefits.

You should take light meals prepared under hygienic conditions. Avoid spicy and oily foods.
Also maintain your hydration.

I hope this is helpful to you.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor